# SDR HEEA0013610

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: HL923
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 2425 · AC Indicating System
- Part: Indicator
- Part number: 209070263003
- Condition: Failed
- Location: Dual Volt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C VOLT NEEDLE DOES NOT MOVE WITH POWER APPLIED.
